# SDR AUS20020064

- Difficulty date: January 29, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Boeing 737-400
- Engine: Cfmint CFM563C
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 189929
- Condition: Faulty
- Location: Slats
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(AUS) NR 2 LEADING EDGE FLAP EXTEND SENSOR FAULTY.
